PuSH - Publikationsserver des Helmholtz Zentrums München

Jordaan, K.* ; Toókos, F.

Orthogonality and asymptotics of pseudo-Jacobi polynomials for non-classical parameters.

J. Approx. Theory 178, 1-12 (2014)
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The family of general Jacobi polynomials where can be characterised by complex (non-Hermitian) orthogonality relations (cf. Kuijlaars et al. (2005)). The special subclass of Jacobi polynomials where α,βR are classical and the real orthogonality, quasi-orthogonality as well as related properties, such as the behaviour of the n real zeros, have been well studied. There is another special subclass of Jacobi polynomials with , which are known as Pseudo-Jacobi polynomials. The sequence of Pseudo-Jacobi polynomials is the only other subclass in the general Jacobi family (beside the classical Jacobi polynomials) that has n real zeros for every n=0,1,2,… for certain values of αC. For some parameter ranges Pseudo-Jacobi polynomials are fully orthogonal, for others there is only complex (non-Hermitian) orthogonality. We summarise the orthogonality and quasi-orthogonality properties and study the zeros of Pseudo-Jacobi polynomials, providing asymptotics, bounds and results on the monotonicity and convexity of the zeros.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Orthogonal polynomials; Quasi-orthogonal polynomials; Jacobi polynomials with complex parameters; Pseudo-Jacobi polynomials; Zeros; Valued Weight Function; Extreme Zeros
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Band: 178, Heft: , Seiten: 1-12 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed